MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. EP-WORKMATE¿ 120 CHANNEL FULL SYSTEM, 110V; CARDIAC CATHETERIZATION MONITORING SYSTEM

ST. JUDE MEDICAL, INC. EP-WORKMATE¿ 120 CHANNEL FULL SYSTEM, 110V; CARDIAC CATHETERIZATION MONITORING SYSTEM
Model Number 100013106
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/11/2018
Type of Reportable Event Serious Injury
Event or Problem Description
At the start of a procedure, the error message "check all connections" was displayed.The system was power cycled but the amplifier would not connect and the issue could not be resolved.The patient was on the procedure table when the case was cancelled.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be determined.

Brand Name
EP-WORKMATE¿ 120 CHANNEL FULL SYSTEM, 110V
Common Device Name
CARDIAC CATHETERIZATION MONITORING SYSTEM
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key8032708
Report Number2184149-2018-00176
Device Sequence Number1302583
Product Code DQK
UDI-Device Identifier05414734207546
UDI-Public05414734207546
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K132073
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100013106
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/11/2018
Supplement Date Received by Manufacturer11/30/2018
Initial Report FDA Received Date11/02/2018
Supplement Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1